# SDR DL73K971864

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303DL
- Make and model: Boeing 737232
- Aircraft serial: 23075
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-2 DOORWAY HAS A CRACK AT THE LOWER FORWARD CORNER EXTENDING 2.  THE CRACK REMAINS WITHIN THE DAMAGE LIMITATIONS OF THE B737-200 SRM 53-30-3, FIGURE 24.  THE CRACK EXTENDS THROUGH THE ENTIRE BONDED ASSEMBLY OF SKIN, DOUBLER, AND BEAR STRAP.  THE SKIN AND DOUBLER ARE BOTH MADE OUT OF CLAD 2024-T3 WITH A THICKNESS OF .036.  THE BEAR STRAP IS .090 CLAD 2024-T3.  REPAIRED PER ERA 362753-14.
